# SDR CALA2017090403047

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 71,544 hours, 18,808 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5010224A
- Part serial: 0639
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG VALVE LIGHT ILLUM DURING ENG START NO FUEL FLOW. REPLACED FUEL PUMP REF AMM 73-11-01. ACCOMPLISHED ACCELERATION TIME TEST REF JRH 2-5-64. TIME TEST PASSED. FUEL FLOW WAS NORMAL AT IDLE (1.09), FLT IDLE (1.49) AND 95% TO (1.39 EPR FUEL FLOW AT 13.6K). OTHER ENG PARAMETERS WERE NORMAL.
